# SDR VTZA200500148

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N643BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7363
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD CABIN FLOOR LIGHTING INOP.  ADJUSTED CONTACTS ON LIGHT STRIP.
